doi: 10.3934/dcdsb.2020318

On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise

Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet, 10307 Ha Noi, Viet Nam

 

Received  February 2020 Revised  July 2020 Published  November 2020

Fund Project: This research is supported by a grant from the Vietnam Academy of Science and Technology under the grant number DLTE00.01–20/21

This paper is devoted to study of time-fractional elliptic equations driven by a multiplicative noise. By combining the eigenfunction expansion method for symmetry elliptic operators, the variation of constant formula for strong solutions to scalar stochastic fractional differential equations, Ito's formula and establishing a new weighted norm associated with a Lyapunov–Perron operator defined from this representation of solutions, we show the asymptotic behaviour of solutions to these systems in the mean square sense. As a consequence, we also prove existence, uniqueness and the convergence rate of their solutions.

Citation: Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020318
References:
[1]

M. AllenL. Caffarelli and A. Vasseur, A parabolic problem with a fractional time derivative, Archive for Rational Mechanics and Analysis, 221 (2016), 603-630.  doi: 10.1007/s00205-016-0969-z.  Google Scholar

[2]

P. T. AnhT. S. Doan and P. T. Huong, A variation of constant formula for Caputo fractional stochastic differential equations, Statistics and Probability Letters, 145 (2019), 351-358.  doi: 10.1016/j.spl.2018.10.010.  Google Scholar

[3]

B. BaeumerM. Geissert and M. Kovács, Existence, uniqueness and regularity for a class of semi-linear stochastic Volterra equations with multiplicative noise, Journal of Differential Equations, 258 (2015), 535-554.  doi: 10.1016/j.jde.2014.09.020.  Google Scholar

[4]

L. ChenY. Hu and D. Nualart, Nonlinear stochastic time-fractional slow and fast diffusion equations on $ \mathbb{R}^d$, Stochastic Processes and their Applications, 129 (2019), 5073-5112.  doi: 10.1016/j.spa.2019.01.003.  Google Scholar

[5]

Z.-Q. ChenK.-H. Kim and P. Kim, Fractional time stochastic partial differential equations, Stochastic Processes and their Applications, 125 (2015), 1470-1499.  doi: 10.1016/j.spa.2014.11.005.  Google Scholar

[6]

N. D. CongT. S. DoanS. Siegmund and H. T. Tuan, On stable manifolds for planar fractional differential equations, Applied Mathematics and Computation, 226 (2014), 157-168.  doi: 10.1016/j.amc.2013.10.010.  Google Scholar

[7]

S. D. Eidelman and A. N. Kochubei, Cauchy problem for fractional diffusion equations, Journal of Differential Equations, 199 (2004), 211-255.  doi: 10.1016/j.jde.2003.12.002.  Google Scholar

[8]

L. C. Evans, Partial Differential Equations., Graduate Series in Mathematics, 19. American Mathematics Society, 1998.  Google Scholar

[9]

M. GinoaS. Cerbelli and H. E. Roman, Fractional diffusion equation and relaxation in complex viscoelastic material, Physica A: Statistical Mechanics and its Applications, 191 (1992), 449-453.  doi: 10.1016/0378-4371(92)90566-9.  Google Scholar

[10]

R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer Monographs in Mathematics, Springer, Heidelberg, 2014. doi: 10.1007/978-3-662-43930-2.  Google Scholar

[11]

R. GorenfloY. Luchko and M. Yamamoto, Time-fractional diffusion equation in the fractional Sobolev spaces, Fractional Calculus and Applied Analysis, 18 (2015), 799-820.  doi: 10.1515/fca-2015-0048.  Google Scholar

[12]

T. D. Ke, N. N. Thang and L. T. P. Thuy, Regularity and stability analysis fro a class of semilinear nonlocal differential equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 483 (2020), 123655. doi: 10.1016/j.jmaa.2019.123655.  Google Scholar

[13]

P. E. Kloeden and E. Platen, Numerical Solutions of Stochastic Differential Equations, Stochastic Modelling and Applied Probability. Springer-Verlag Berlin Heidelberg, New York, 1992. doi: 10.1007/978-3-662-12616-5.  Google Scholar

[14]

W. LiuM. Röckner and J. L. da Silva., Quasi-linear (stochastic) partial differential equations with time-fractional derivatives, SIAM Journal on Mathematical Analysis, 50 (2018), 2588-2607.  doi: 10.1137/17M1144593.  Google Scholar

[15]

R. Metzler and J. Klafter, Boundary value problems for fractional diffusion equations, Physica A: Statistical Mechanics and its Applications, 278 (2000), 107-125.  doi: 10.1016/S0378-4371(99)00503-8.  Google Scholar

[16]

R. R. Nigmatullin, The realization of the generalized transfer equation in a medium with fractal geometry, Physica Status Solidi (b), 133 (1986), 425-430.  doi: 10.1002/pssb.2221330150.  Google Scholar

[17]

I. Podlubny, Fractional Differential Equations, An Introduction to Fractional Derivatives, Fractional Differential Equations, To Methods of Their Solution and Some of Their Applications, Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[18]

H. E. Roman and P. A. Alemany, Continuous-time random walks and the fractional diffusion equation, Journal of Physics A: Mathematical and General, 27 (1994), 3407-3410.  doi: 10.1088/0305-4470/27/10/017.  Google Scholar

[19]

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, Journal of Mathematical Analysis and Applications, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.  Google Scholar

[20]

D. T. SonP. T. HuongP. E. Kloeden and H. T. Tuan, Asymptotic separation between solutions of Caputo fractional stochastic differential equations, Stochastic Analysis and Applications, 36 (2018), 654-664.  doi: 10.1080/07362994.2018.1440243.  Google Scholar

[21]

R. Zacher, Weak solutions of abstract evolutionary integro-differential equations in Hilbert spaces, Funkcialj Ekvacioj, 52 (2009), 1-18.  doi: 10.1619/fesi.52.1.  Google Scholar

[22]

R. Zacher, A De Giorgi–Nash type theorem for time fractional diffusion equations, Mathematische Annalen, 356 (2013), 99-146.  doi: 10.1007/s00208-012-0834-9.  Google Scholar

show all references

References:
[1]

M. AllenL. Caffarelli and A. Vasseur, A parabolic problem with a fractional time derivative, Archive for Rational Mechanics and Analysis, 221 (2016), 603-630.  doi: 10.1007/s00205-016-0969-z.  Google Scholar

[2]

P. T. AnhT. S. Doan and P. T. Huong, A variation of constant formula for Caputo fractional stochastic differential equations, Statistics and Probability Letters, 145 (2019), 351-358.  doi: 10.1016/j.spl.2018.10.010.  Google Scholar

[3]

B. BaeumerM. Geissert and M. Kovács, Existence, uniqueness and regularity for a class of semi-linear stochastic Volterra equations with multiplicative noise, Journal of Differential Equations, 258 (2015), 535-554.  doi: 10.1016/j.jde.2014.09.020.  Google Scholar

[4]

L. ChenY. Hu and D. Nualart, Nonlinear stochastic time-fractional slow and fast diffusion equations on $ \mathbb{R}^d$, Stochastic Processes and their Applications, 129 (2019), 5073-5112.  doi: 10.1016/j.spa.2019.01.003.  Google Scholar

[5]

Z.-Q. ChenK.-H. Kim and P. Kim, Fractional time stochastic partial differential equations, Stochastic Processes and their Applications, 125 (2015), 1470-1499.  doi: 10.1016/j.spa.2014.11.005.  Google Scholar

[6]

N. D. CongT. S. DoanS. Siegmund and H. T. Tuan, On stable manifolds for planar fractional differential equations, Applied Mathematics and Computation, 226 (2014), 157-168.  doi: 10.1016/j.amc.2013.10.010.  Google Scholar

[7]

S. D. Eidelman and A. N. Kochubei, Cauchy problem for fractional diffusion equations, Journal of Differential Equations, 199 (2004), 211-255.  doi: 10.1016/j.jde.2003.12.002.  Google Scholar

[8]

L. C. Evans, Partial Differential Equations., Graduate Series in Mathematics, 19. American Mathematics Society, 1998.  Google Scholar

[9]

M. GinoaS. Cerbelli and H. E. Roman, Fractional diffusion equation and relaxation in complex viscoelastic material, Physica A: Statistical Mechanics and its Applications, 191 (1992), 449-453.  doi: 10.1016/0378-4371(92)90566-9.  Google Scholar

[10]

R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer Monographs in Mathematics, Springer, Heidelberg, 2014. doi: 10.1007/978-3-662-43930-2.  Google Scholar

[11]

R. GorenfloY. Luchko and M. Yamamoto, Time-fractional diffusion equation in the fractional Sobolev spaces, Fractional Calculus and Applied Analysis, 18 (2015), 799-820.  doi: 10.1515/fca-2015-0048.  Google Scholar

[12]

T. D. Ke, N. N. Thang and L. T. P. Thuy, Regularity and stability analysis fro a class of semilinear nonlocal differential equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 483 (2020), 123655. doi: 10.1016/j.jmaa.2019.123655.  Google Scholar

[13]

P. E. Kloeden and E. Platen, Numerical Solutions of Stochastic Differential Equations, Stochastic Modelling and Applied Probability. Springer-Verlag Berlin Heidelberg, New York, 1992. doi: 10.1007/978-3-662-12616-5.  Google Scholar

[14]

W. LiuM. Röckner and J. L. da Silva., Quasi-linear (stochastic) partial differential equations with time-fractional derivatives, SIAM Journal on Mathematical Analysis, 50 (2018), 2588-2607.  doi: 10.1137/17M1144593.  Google Scholar

[15]

R. Metzler and J. Klafter, Boundary value problems for fractional diffusion equations, Physica A: Statistical Mechanics and its Applications, 278 (2000), 107-125.  doi: 10.1016/S0378-4371(99)00503-8.  Google Scholar

[16]

R. R. Nigmatullin, The realization of the generalized transfer equation in a medium with fractal geometry, Physica Status Solidi (b), 133 (1986), 425-430.  doi: 10.1002/pssb.2221330150.  Google Scholar

[17]

I. Podlubny, Fractional Differential Equations, An Introduction to Fractional Derivatives, Fractional Differential Equations, To Methods of Their Solution and Some of Their Applications, Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[18]

H. E. Roman and P. A. Alemany, Continuous-time random walks and the fractional diffusion equation, Journal of Physics A: Mathematical and General, 27 (1994), 3407-3410.  doi: 10.1088/0305-4470/27/10/017.  Google Scholar

[19]

K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, Journal of Mathematical Analysis and Applications, 382 (2011), 426-447.  doi: 10.1016/j.jmaa.2011.04.058.  Google Scholar

[20]

D. T. SonP. T. HuongP. E. Kloeden and H. T. Tuan, Asymptotic separation between solutions of Caputo fractional stochastic differential equations, Stochastic Analysis and Applications, 36 (2018), 654-664.  doi: 10.1080/07362994.2018.1440243.  Google Scholar

[21]

R. Zacher, Weak solutions of abstract evolutionary integro-differential equations in Hilbert spaces, Funkcialj Ekvacioj, 52 (2009), 1-18.  doi: 10.1619/fesi.52.1.  Google Scholar

[22]

R. Zacher, A De Giorgi–Nash type theorem for time fractional diffusion equations, Mathematische Annalen, 356 (2013), 99-146.  doi: 10.1007/s00208-012-0834-9.  Google Scholar

[1]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[2]

Yueyang Zheng, Jingtao Shi. A stackelberg game of backward stochastic differential equations with partial information. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020047

[3]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[4]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[5]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[6]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[7]

Zhenzhen Wang, Tianshou Zhou. Asymptotic behaviors and stochastic traveling waves in stochastic Fisher-KPP equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020323

[8]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[9]

Serena Dipierro, Benedetta Pellacci, Enrico Valdinoci, Gianmaria Verzini. Time-fractional equations with reaction terms: Fundamental solutions and asymptotics. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 257-275. doi: 10.3934/dcds.2020137

[10]

Lin Shi, Xuemin Wang, Dingshi Li. Limiting behavior of non-autonomous stochastic reaction-diffusion equations with colored noise on unbounded thin domains. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5367-5386. doi: 10.3934/cpaa.2020242

[11]

Fathalla A. Rihan, Hebatallah J. Alsakaji. Stochastic delay differential equations of three-species prey-predator system with cooperation among prey species. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020468

[12]

Wei Feng, Michael Freeze, Xin Lu. On competition models under allee effect: Asymptotic behavior and traveling waves. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5609-5626. doi: 10.3934/cpaa.2020256

[13]

Hua Qiu, Zheng-An Yao. The regularized Boussinesq equations with partial dissipations in dimension two. Electronic Research Archive, 2020, 28 (4) : 1375-1393. doi: 10.3934/era.2020073

[14]

Siyang Cai, Yongmei Cai, Xuerong Mao. A stochastic differential equation SIS epidemic model with regime switching. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020317

[15]

Fabio Camilli, Giulia Cavagnari, Raul De Maio, Benedetto Piccoli. Superposition principle and schemes for measure differential equations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2020050

[16]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[17]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[18]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[19]

Guido Cavallaro, Roberto Garra, Carlo Marchioro. Long time localization of modified surface quasi-geostrophic equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020336

[20]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020469

2019 Impact Factor: 1.27

Article outline

[Back to Top]